# SDR 0203396638

- Difficulty date: September 17, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 67,000 hours, 8,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found corrosion on seat track at BS 492 LBL 35. Repaired per EA 66-192645.
